# SDR SCNA20171015223

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 43,576 hours, 21,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 947.5 TO 967, RBL 16 FLOOR SUPPORT IS CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  REMOVED & REPLACED THE FLOOR SUPPORT.
